Title: Pencils on real curves
Authors: Coppens, Marc ×
Huisman, Johannes #
Issue Date: 2013
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:286 issue:8-9 pages:799-816
Abstract: We consider coverings of real algebraic curves to real rational algebraic curves. We show the existence ofsuch coverings having prescribed topological degree on the real locus. From those existence results we provesome results on Brill-Noether Theory for pencils on real curves. For coverings having topological degree 0 weintroduce the covering number k and we prove the existence of coverings of degree 4 with prescribed coveringnumber.
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering (ESAT) TC, Technology Campus Geel
Technologiecluster ESAT Elektrotechnische Engineering
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
799_ftp[1].pdf Published 462KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science